# SDR DALA2015030501945

- Difficulty date: February 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FORWARD LAVATORY FITTING AND CHANNEL ON FLOOR AFT CENTER OF FLOOR.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIRED PART IAW SRM 51-20-00 AND 51-30-02.
